# SDR AALA980524

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703AA
- Make and model: Boeing 727223
- Aircraft serial: 22461
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY EXIT FLOOR LIGHTING EXIT SIGN IN FIRST CLASS INOPERATIVE.  REPLACED THREE EMERGENCY EXIT FLOOR LIGHT SEGMENTS UNDER EXIT SIGN IN FIRST CLASS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
